American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A38) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Jeno Szigeti. New determinants and the Cayley-Hamilton Theorem for matrices over Lie nilpotent rings. Proc. Amer. Math. Soc. 125 (1997) 2245-2254. MR 1389540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Chen-Lian Chuang. On ranges of polynomials in finite matrix rings . Proc. Amer. Math. Soc. 110 (1990) 293-302. MR 1027090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jan Okniński and Mohan S. Putcha. PI semigroup algebras of linear semigroups . Proc. Amer. Math. Soc. 109 (1990) 39-46. MR 1013977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Chan Huh. Invariants of finite abelian groups acting on the algebra of two $2\times 2$ generic matrices . Proc. Amer. Math. Soc. 104 (1988) 716-722. MR 964848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Qing Chang. Some consequences of the standard polynomial . Proc. Amer. Math. Soc. 104 (1988) 707-710. MR 964846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Chen-Lian Chuang. GPIs having coefficients in Utumi quotient rings . Proc. Amer. Math. Soc. 103 (1988) 723-728. MR 947646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Barbara Cortzen and Lance W. Small. Finite extensions of rings . Proc. Amer. Math. Soc. 103 (1988) 1058-1062. MR 954983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Daniel R. Farkas. Semisimple representations and affine rings . Proc. Amer. Math. Soc. 101 (1987) 237-238. MR 902534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. Montgomery and L. W. Small. Some remarks on affine rings . Proc. Amer. Math. Soc. 98 (1986) 537-544. MR 861745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] William D. Blair. Rings with a bounded number of generators for right ideals . Proc. Amer. Math. Soc. 98 (1986) 1-6. MR 848862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Charles Lanski. A note on GPIs and their coefficients . Proc. Amer. Math. Soc. 98 (1986) 17-19. MR 848865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] G. E. Simons. Definable principal congruences and $R$-stable identities . Proc. Amer. Math. Soc. 97 (1986) 11-15. MR 831376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Edward Formanek and A. H. Schofield. Groups acting on the ring of two $2\times 2$ generic matrices and a coproduct decomposition of its trace ring . Proc. Amer. Math. Soc. 95 (1985) 179-183. MR 801319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] K. R. Goodearl and L. W. Small. Krull versus global dimension in Noetherian P.I. rings . Proc. Amer. Math. Soc. 92 (1984) 175-178. MR 754697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] G. E. Simons. Varieties of rings with definable principal congruences . Proc. Amer. Math. Soc. 87 (1983) 397-402. MR 684626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. J. Sarraillé. Noetherian PI rings not module-finite over any commutative subring . Proc. Amer. Math. Soc. 84 (1982) 457-463. MR 643729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ellen E. Kirkman and James Kuzmanovich. Hereditary finitely generated algebras satisfying a polynomial identity . Proc. Amer. Math. Soc. 83 (1981) 461-466. MR 627670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Amiram Braun. A note on Noetherian P.I. rings . Proc. Amer. Math. Soc. 83 (1981) 670-672. MR 630034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Phillip Lestmann. Unibranched prime ideals and going down in PI rings . Proc. Amer. Math. Soc. 82 (1981) 191-195. MR 609649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] David J. Saltman. On $p$-power central polynomials . Proc. Amer. Math. Soc. 78 (1980) 11-13. MR 548073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert A. Indik. A PI-algebra which is not PI when an inverse is adjoined . Proc. Amer. Math. Soc. 76 (1979) 11-13. MR 534379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Amiram Braun. A characterization of prime Noetherian P. I. rings and a theorem of Mori-Nagata . Proc. Amer. Math. Soc. 74 (1979) 9-15. MR 521864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Amos Kovacs. On the nonexistence of hypercommuting polynomials . Proc. Amer. Math. Soc. 66 (1977) 241-246. MR 0453803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Robert B. Feinberg. Polynomial identities of incidence algebras . Proc. Amer. Math. Soc. 55 (1976) 25-28. MR 0404321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Shmuel Rosset. A note on symmetric functions in Formanek polynomials . Proc. Amer. Math. Soc. 50 (1975) 127-130. MR 0366969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] David C. Haines. Injective objects in the category of $p$-rings . Proc. Amer. Math. Soc. 42 (1974) 57-60. MR 0325490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Wallace S. Martindale. On semiprime P. I. rings . Proc. Amer. Math. Soc. 40 (1973) 365-369. MR 0318215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Mohan S. Putcha and Adil Yaqub. Rings satisfying monomial constraints . Proc. Amer. Math. Soc. 39 (1973) 10-18. MR 0313306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] E. P. Armendariz and Joe W. Fisher. Regular $P.I.$-rings . Proc. Amer. Math. Soc. 39 (1973) 247-251. MR 0313305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1